# SDR UIEA2016113000942

- Difficulty date: November 28, 2016
- Submitted: December 1, 2016
- Operation: Air carrier
- Aircraft: N632GT
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 76,229 hours, 9,354 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Cap
- Part number: 73211613
- Condition: Corroded
- Location: Reservoir
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PYLON HYD RESERVOIR CAP CORRODED.  REPLACED THE CAP IAW MM 20-30-83.
